See Alike in...

Alike App

Browser

Analisha

802d

I am a going through early menopause at the age of 44. I find myself to be irritable for no reason. I am finding I am having issues with short term memory. Can these be caused by menopause?

Top reply
    • Madea

      751d

      My doctor put me on Gabapetin for my mood swings and it seems to be working 😊

    • Madea

      751d

      My doctor put me on Gabapetin for my mood swings and it seems to be working 😊

    • LovelyBri

      762d

      My doctor recommended i talk to a therapist to work on calming techniques and recognize when this is happening. It helps a bit but i still get those mood swings

    • Sunshine1922

      789d

      Yes Girl Yes! I am 46 and yes to all of this!

    • Gwenaire

      799d

      Omg...me too. So irritable for no reason and my memory is so bad. I eat sweets to compensate and try to boost my mood sadly it does the opposite 😔

    • Lissy

      799d

      Yes mam it could … I experienced that last year because I wasn’t on anything to help me

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion